# SDR UIEA2022040400262

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767
- Aircraft serial: 26328
- Aircraft time: 90,635 hours, 14,461 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMER DOORS DISCRETE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT(  PERF PSEU TEST IAW AMM 52-71-00. NO FAULTS SHOW DURING TEST. PERF PESU TEST MULTIPLE TIMES WITH NO FAULTS SHOWING. EMER DOOR LIGHT NOT ILLUMINATED AT THIS TIME OR DURING THE PSEU TEST  )
